Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having throat irritation and cough after TB treatment. Is TB still persisting? Taking zerotuss. Have smoking addiction

hi Dr my dad was on treatment of TB and after the proper medication , his TB was ruled out. Since last few days, he is having irritation in his throat , that is causing him to cough . He is taking zerotuss as a syrup and has a bit relief also. Just wanna to knw, is it a normal cough or there is need to visit some TB specialist agai. My dad was a chronic smoker three years ago, but now its limited to one cigratte a week
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Pulmonologist 's  Response
Hi
Thanks for your query.
I suggest you to have that zerotuss cough syrup for some days and if cough subsides then its ok but if it persists you should consult a pulmonologist.
There are many possibilities of this persistent cough like upper airway cough syndrome, tuberculosis, GERD, lung cancer specially in a aged smoker.
Therefore these causes are needed to be excluded by proper physical examination and by some investigations.
So you need to consult a pulmonologist if the cough persists even after a 2 weeks course of anti-tussive.
Thank you.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions